11M45 — 1 articles found.

A Tauberian estimate for sums of coefficients of Dirichlet series

C. R. Math. Rep. Acad. Sci. Canada Vol. 21 (4) 1999, pp. 153–159
Vol.21 (4) 1999
V.K. Murty Details
(Received: 1999-05-03 )
(Received: 1999-05-03 )

V.K. Murty

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Tauberian theorems 11M45

PDF(click to download): A Tauberian estimate for sums of coefficients of Dirichlet series

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.